# SDR DHL2007803526

- Difficulty date: June 4, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER ANGLE DOUBLER CRACKED STA XFS 428.000.  REMOVED CRACKED ANGLE DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED ANGLE DOUBLER (AL7075"0" 0.080") IAW SRM 57-2-0 PG 9-10, SRM 57-3-3.  HEAT TREATED ANGLE DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED, PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
